MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 3.2FR

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 3.2FR
Model Number 381003008
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been investigated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
During use, the physician attempted to insert the snare into the delivery catheter with using the introducer, however, the snare got stucked and unable to advance.Then the physician attempted to insert the snare to the delivery catheter from the distal tip of the delivery catheter, but the snare got stucked again.Unable to set the snare in the delivery catheter.The atrieve was switched to another new one and the procedure was completed.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been investigated.A follow-up report will be provided once the device has been investigated and reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One unsealed atrieve was returned for review by the customer.A visual and dimensional inspection was performed on the returned product.The visual inspection established that there was no external damage found on the device during the investigation.The part was measured on several places such as the proximal, middle, distal, taper, and solder.The measurements were within specification according to drawings.With only the atrieve returned the delivery catheter sheathe cannot be checked for any defects.Since there was no issue observed during the investigation, no corrective action will be done at this time.
 
Event or Problem Description

Brand Name
ATRIEVE VASCULAR SNARE KIT 3.2FR
Common Device Name
ATRIEVE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key12965712
Report Number0001625425-2021-01208
Device Sequence Number11925129
Product Code MMX
UDI-Device Identifier20886333003963
UDI-Public20886333003963
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Model Number381003008
Device Catalogue Number381003008
Device Lot Number11351925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer11/30/2021
11/30/2021
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date01/04/2022
05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown